# SDR ASAA0280137

- Difficulty date: April 10, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59644202
- Part serial: 975
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 27,893 hours, 14,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND IT WAS DETERMINED THAT THE RIGHT SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  RE-STOWED WINDOW ALIGNMENT PIN INTOP TRACK.  WINDOW THEN OPERATED PROPERLY.  (M)
